# SDR USAABB97057

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDT - FLT 9 - AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGE 'TE FLAP ASYM' RETRACTING THE FLAPS.  FLIGHT RETURNED TO MDT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT WING FLAP TRANSMITTER HAD A SHEARED INPUT SHAFT AND REPLACED THE TRANSMITTER  (X)
